# SDR CA961030002

- Difficulty date: October 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech A100
- Engine: Pwa PT6A28
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 5016000354
- Condition: Cracked
- Location: Inb Flap Track
- Part time: 9,988 hours
- Component: 5016000396
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AT THE SPAR CUTOUT WHICH THE INBOARD FLAP TRACK PASSES AS THE FLAP IS RETRACTED, A .50 INCH CRACK WAS FOUND, EXTENDING FROM THE TOP INBOARD CORNER INTO THE BEND RADIUS BETWEEN THE WEB AND FLANGE.  PART TC:  10,196.  AIRCRAFT TT:  10,017 HOURS.
